I'm 27 y/o and work at a computer most of the day. I've never had any eye problems or wore contacts. By the time I get home, my eyes are red and relatively painful.
Do you recommend I get eye drops to help with this problem? Are they safe to use every day? Will I become addicted, and do you think I'll always need them from now on? What's the best cheap solution I can buy?
Last night I tried this: http://www.cvs.com/CVSApp/catalog/shop_product_detail.jsp?skuId=694949&productId=694949&WT.mc_id=Shopping_Feed_Products_Google_Free_Listing
They're the CVS knockoff of this: http://www.buy.com/prod/systane-long-lasting-lubricant-eye-drops-0-5-oz/q/sellerid/30485430/loc/67984/215955339.html
Does it matter whether I choose the name brand solution or the imitation?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.